# SDR ASAA2018031423871

- Difficulty date: March 14, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 10,795 hours, 3,596 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Thermocouple
- Part number: 38762711
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EGT TRENDING HIGHER THAN NORMAL. GROUNDED - YES. ENGINEERING REQUEST - REMOVED AND REPLACED APU EGT THERMOCOUPLES 1 & 2 PER AMM 49-71-21. COMPLETED INSTALLATION TEST FOR EGT THERMOCOUPLES 1 AND 2. TEST GOOD PER AMM 49-71-21.THIS COMPLETES STEPS FOR TSR.
